# SDR FDEA201512073939

- Difficulty date: December 7, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 70,582 hours, 24,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146N852257
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, LOWER SILL INBD CHORD, LOWER SURFACE UNDER & AROUND NUTPLATES,   CORRODED.  REMOVED CORROSION IAW SRM 51-10-02.  NO ALLOWABLE DAMAGE NOTED IN SRM.  R & R INBD UPPER CHORD FROM STATION 1360 - 1460, IAW SRM 51-40-02 & DWG 146N8522.  MAJOR REPAIR
